# SDR DL764060217

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 14,327 hours, 4,663 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENG BLEED OFF EICAS MESSAGE WITH EICAS LEFT BLEED VALVE FAULT WITH ENG OPERATING.  RAN ASCTU, NO FAULTS NOTED.  CYCLED ALL VALVES.  RAN ENGINES, OPS NORMAL.
